# SDR SWAA2013012111600

- Difficulty date: January 3, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453AZ610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT EDGES OF FLOOR PANEL 140AF.  REPLACED PANEL PER DWG SRM.
